# SDR USAA2011072900006

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 32,294 hours, 18,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE SUPPORT BETWEEN FR69 TO FR70, -Y1160.  REPLACED SHEAR TIE SUPPORT BETWEEN FR69 TO FR70, -Y1160 IAW A319 SRM 51-42-11 & SRM 51-72-11.
